Existence of three positive solutions to a second-order boundary value problem on a measure chain
By Richard Avery, Douglas R. Anderson. 2002
49 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/f73e8d55af0f48ad76dadeb7b23e079adb74e818
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Geometry and Topology
In Modeling and Simulation
Citations in the corpus
- Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales (2007, background): “Recently, there is much attention paid to question of positive solutions of boundary value problems for second order dynamic equations on time scales, see [4–9,11,12,15–17,19–21,27, 32,35,36].”
- Solutions to Second-order Three-point Problems on Time Scales (2002, unknown): “Some papers in this area include [1],[2],[3],[5],[6],[8],[9].”